# SDR USAA980257

- Difficulty date: June 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N229US
- Make and model: Boeing 737201
- Aircraft serial: 21818
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 747
- Part time: 49,570 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-5 CHECK VISUAL INSPECTION,K FOUND 3 INCH CRACK IN FUSELAGE FRAME BS 747 BETWEEN STRINGER 13/14L.  INSTALLED FRAME REPAIR AND REPAIR PER SRM 53-40-4.  (M)
